Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Riemann's method in the theory of special functions


Author: J. Schwartz
Journal: Bull. Amer. Math. Soc. 62 (1956), 531-540
DOI: https://doi.org/10.1090/S0002-9904-1956-10065-7
MathSciNet review: 0081360
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Erdélyi et al., 1. Higher transcendental functions, vols. 1-3, New York, 1953.
  • P. Henrici, 1. On generating functions of the Jacobi polynomials, Pacific J. Math. vol. 5, supplement 2 (1955) pp. 923-931. MR 76108
  • P. Henrici, 2. Addition theorems for general Legendre and Gegenbauer functions, Journal of Rational Mechanics and Analysis, vol. 4, no. 6 (1955) pp. 983-1017. MR 73759
  • P. Henrici, 3. Zur Funktionentheorie der Wettergleichung, Comment. Math. Helv. vol. 27 (1953) pp. 235-293. MR 60693
  • B. van der Pol and H. Bremmer, 1. Operational calculus based on the two-sided Laplace integral, Cambridge University Press, 1955. MR 72988
  • C. Truesdell, 1. An essay toward a unifiied theory of special functions, Princeton, 1948.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10065-7

American Mathematical Society